Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 60, NWS Shreveport, LA

April 4, 2025Little River County, Sevier County, Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this tornado warning at Apr 4, 2025, 4:35 PM CDT for Little River County, Sevier County, Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2025, 4:35 PM CDT (21:35 UTC)
Expired
Apr 4, 2025, 5:30 PM CDT
In force
55 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
1.1
Supercell composite
11.2

Open this sounding in Storm Lab

The text

As transmitted.

033 
WFUS54 KSHV 042135
TORSHV
ARC081-133-OKC089-TXC037-387-042230-
/O.NEW.KSHV.TO.W.0060.250404T2135Z-250404T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
435 PM CDT Fri Apr 4 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Little River County in southwestern Arkansas...
  Central Sevier County in southwestern Arkansas...
  Southeastern McCurtain County in southeastern Oklahoma...
  Northwestern Bowie County in northeastern Texas...
  East central Red River County in northeastern Texas...

* Until 530 PM CDT.

* At 434 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Boxelder, moving northeast at 40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Arkinda around 510 PM CDT.
  Winthrop around 520 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Bokhoma, Almont, Moon, Cerrogordo, Beaverdams, Goodlake, Oak Grove,
Lydia, Harris, and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3341 9476 3358 9500 3407 9433 3397 9412
      3376 9410
TIME...MOT...LOC 2134Z 231DEG 35KT 3354 9484 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

16
2 follow-up statements
043 
WWUS54 KSHV 042157
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
457 PM CDT Fri Apr 4 2025

TXC387-042206-
/O.CAN.KSHV.TO.W.0060.000000T0000Z-250404T2230Z/
Red River TX-
457 PM CDT Fri Apr 4 2025

...THE TORNADO WARNING FOR EAST CENTRAL RED RIVER COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

&&

LAT...LON 3397 9412 3376 9410 3351 9457 3367 9475
      3370 9475 3372 9476 3373 9475 3373 9478
      3374 9479 3375 9477 3375 9476 3376 9476
      3407 9433
TIME...MOT...LOC 2156Z 231DEG 35KT 3368 9463 

$$

ARC081-133-OKC089-TXC037-042230-
/O.CON.KSHV.TO.W.0060.000000T0000Z-250404T2230Z/
Little River AR-Sevier AR-McCurtain OK-Bowie TX-
457 PM CDT Fri Apr 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LITTLE RIVER...CENTRAL SEVIER...SOUTHEASTERN MCCURTAIN
AND NORTHWESTERN BOWIE COUNTIES...

At 456 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Arkinda, or 13 miles west of
Foreman, moving northeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Arkinda around 510 PM CDT.
  Winthrop around 520 PM CDT.
  Horatio around 530 PM CDT.
  Lockesburg around 540 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Bokhoma, Almont, Moon, Cerrogordo, Beaverdams, Goodlake, Oak Grove,
Harris, Geneva, and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3397 9412 3376 9410 3351 9457 3367 9475
      3370 9475 3372 9476 3373 9475 3373 9478
      3374 9479 3375 9477 3375 9476 3376 9476
      3407 9433
TIME...MOT...LOC 2156Z 231DEG 35KT 3368 9463 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

16
962 
WWUS54 KSHV 042216
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
516 PM CDT Fri Apr 4 2025

TXC037-042225-
/O.CAN.KSHV.TO.W.0060.000000T0000Z-250404T2230Z/
Bowie TX-
516 PM CDT Fri Apr 4 2025

...THE TORNADO WARNING FOR NORTHWESTERN BOWIE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3397 9412 3376 9410 3360 9440 3384 9465
      3407 9433
TIME...MOT...LOC 2215Z 231DEG 35KT 3380 9445 

$$

ARC081-133-OKC089-042230-
/O.CON.KSHV.TO.W.0060.000000T0000Z-250404T2230Z/
Little River AR-Sevier AR-McCurtain OK-
516 PM CDT Fri Apr 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LITTLE RIVER...CENTRAL SEVIER AND SOUTHEASTERN MCCURTAIN
COUNTIES...

At 515 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Arkinda, or near Foreman, moving northeast at 40
mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Winthrop around 520 PM CDT.
  Horatio around 530 PM CDT.
  Lockesburg around 535 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Bokhoma, Moon, Cerrogordo, Oak Grove, Geneva, Central, Shinewell,
Wallace, Arden, and America.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3397 9412 3376 9410 3360 9440 3384 9465
      3407 9433
TIME...MOT...LOC 2215Z 231DEG 35KT 3380 9445 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 4, 3:22 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 4, 3:22 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
322 PM CDT Fri Apr 4 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday Night)
Issued at 244 PM CDT Fri Apr 4 2025

Tornado Watch 113 has been issued through 9 PM tonight, taking in
a good majority of our CWA mostly in western and northern zones
while also adding a few more counties down across lower East TX
over the past hour following the initial watch issuance at 1 PM.

The current regional radar reflects why that decision was made as
thunderstorms have rapidly fired just west of our East TX counties
near Paris southward to Corsicana. These storms will continue to
move into an increasingly volatile environment very conducive for
additional strengthening with supercell structures already evident
at this early stage.

Farther east of the current severe convection, weak capping aloft
continues to inhibit additional development across our region attm
as indicated by our 18Z sounding. However, that is not likely to
last much longer as further cap erosion is expected mid to late
afternoon. Rapid destabilization is being aided by robust heating
at the sfc with decent breaks in the cloud cover east of the cold
front which remains just west of our region. The current batch of
severe and tornado warned storms are generally riding the axis of
instability along and just east of the boundary. Additional severe
storms are likely farther east over the next several hours within
our Tornado Watch area. Aside from the increasing concern of some
high-end and potentially long-track tornadoes, very large hail in
excess of 2 inches along with damaging wind gusts of 70 mph will
be possible with these supercell thunderstorms. This is especially
true within the Moderate Risk area covering much of NE TX, SE OK
and SW Arkansas.

The severe/tornado threat may extend even later into this evening
than the current 9 PM Tornado Watch expiration so cannot rule out
additional time extensions and/or new watch products altogether.
After midnight and into the pre-dawn hours on Saturday morning,
we should finally see a downward trend in convection. However,
that will be short-lived as additional forcing aloft will quickly
fill the void across TX as the upper-level trough ejects into West
TX around or shortly after daybreak. The trough ejection will help
to propel the cold front into our region with strong to severe
convection expected to become more widespread across the entire
region through the day on Saturday. All modes will continue to be
in play throughout the duration of the event late Saturday before
gradually diminishing from west to east through Saturday evening
and overnight into early Sunday morning. This also includes the
threat of heavy rainfall and flash flooding, especially within the
current Flood Watch area which runs through early Sunday morning.

Beyond that, our attention will turn to hydrologic response as we
still anticipate some river flooding across many of our northern
river basins in SE OK, SW AR and NE TX. In fact, some moderate to
possibly major flooding could occur within some of these basins
where the heaviest rainfall is expected over the next 24-36 hours.

/19/

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 244 PM CDT Fri Apr 4 2025

Even as the cold front pushes eastward toward the MS River by
sunrise Sunday morning, some lingering light convection will be
possible as the upper-level trough continues to lag behind the
front. However, this should eventually wrap up by the afternoon
with clouds lingering through the remainder of the day Sunday.
Post-frontal temperatures will drop off rapidly with afternoon
highs on Sunday generally ranging through the 50s to lower 60s.
In addition, expect breezy conditions with gusty NW winds in the
wake of the cold front. Suffice it say, this will be in stark
contrast to recent temperatures we have observed throughout this
week.

A dry and pleasant forecast will finally resume for next week,
albeit continued cool with below normal temperatures through at
least Wednesday morning. Overnight lows will range from the mid
30s to mid 40s from early to mid week while afternoon highs will
gradually moderate back into the 60s and lower 70s on Monday and
Tuesday. Beyond that, look for a warming trend to commence from
mid to late week with temperatures returning to near seasonal
averages with dry conditions expected through the remainder of
the week.

/19/

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Fri Apr 4 2025

All sites have VFR/MVFR ceilings prevailing for the 18z TAFS.
Winds will be largely southerly and gusty ahead of this continued
stalled boundary. Storms should begin for our northwestern sites
within the next several hours, some of which will be severe. With
some of these severe storms, expect borderline IFR/LIFR ceilings
and dropping visibility on top of thunderstorm wind gusts. These
will continue through most of the day into the overnight hours
before reforming into another line on Saturday. Luckily, the line
will then begin propagating eastward Saturday afternoon and exit
the area Sunday morning.

/57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 229 AM CDT Fri Apr 4 2025

Spotter activation will be needed today and this evening across
East TX, Southeast Oklahoma, Southwest AR, and Northwest LA for
the potential for severe thunderstorms and flash flooding.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  80  52  58 /  70 100  70  20
MLU  74  84  55  62 /  20  90 100  20
DEQ  56  64  43  53 / 100 100  80  30
TXK  65  74  49  56 /  90 100  70  20
ELD  69  80  49  57 /  60 100  90  30
TYR  60  69  46  54 /  90 100  40  10
GGG  64  74  47  54 /  80 100  60  10
LFK  70  79  49  57 /  50 100  50  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ050-051-059>061-
     070>073.

LA...None.
OK...Flood Watch through Sunday morning for OKZ077.

TX...Flood Watch through Sunday morning for TXZ096-097-108>112.

&&

SHORT TERM...19
LONG TERM....19
AVIATION...57

In the hours before

Special weather statement, Apr 4, 2:21 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
221 PM CDT Fri Apr 4 2025

TXZ096-108-109-042000-
Red River TX-Franklin TX-Titus TX-
221 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN...NORTHWESTERN
TITUS AND RED RIVER COUNTIES THROUGH 300 PM CDT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Detroit, Clarksville, Talco, Negley, Cuthand, Annona, Woodland,
Hagansport, Silver City, English, Bagwell, Bogata, Manchester,
Johntown, Albion, Bryarly, Deport, and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma...and northeastern Texas.

&&

LAT...LON 3386 9531 3388 9506 3366 9479 3311 9531
TIME...MOT...LOC 1920Z 202DEG 49KT 3314 9554

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

16
Local storm report, Apr 4, 4:27 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
427 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tstm Wnd Dmg     2 ESE Millerton         33.97N 94.98W
04/04/2025                   McCurtain          OK   Fire Dept/Rescue

            EMS reports damage to trees and powerlines
            near the intersection of Snows Arena Road
            and US Highway 70.

&&

20
Local storm report, Apr 4, 4:30 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
430 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Tstm Wnd Dmg     3 SSW Clarksville       33.56N 95.07W
04/04/2025                   Red River          TX   Law Enforcement

            Report of a house destroyed on Farm to
            Market Rd 909 from local sheriff.

&&

AEC
Local storm report, Apr 4, 4:31 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
431 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Hail             Lindale                 32.51N 95.41W
04/04/2025  M1.00 Inch       Smith              TX   Amateur Radio

            Dime to quarter size hail reported by
            Amateur Radio operator.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:35 PM CDTSpecial Weather StatementSHVColumbia, Lafayette55 min
Apr 4, 12:04 PM CDTRiver Flood WarningSHVLittle River26 hr
Apr 4, 4:24 PM CDTTornado WarningSHVSevier66 min
Apr 4, 5:17 PM CDTTornado WarningSHVHoward, Sevier58 min
Apr 4, 5:22 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier53 min
Apr 4, 6:05 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier55 min
Apr 4, 6:20 PM CDTTornado WarningSHVHempstead, Howard25 min
Apr 4, 6:21 PM CDTSevere Thunderstorm WarningSHVLittle River, Miller39 min
Apr 4, 6:34 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller41 min
Apr 4, 6:55 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Nevada65 min
Apr 4, 8:43 AM CDTRiver Flood WarningSHVSmith, Wood14 days
Apr 4, 11:58 AM CDTRiver Flood WarningSHVCass, Marion9 days
Apr 4, 2:21 PM CDTSpecial Weather StatementSHVRed River39 min
Apr 4, 2:42 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus48 min
Apr 4, 2:46 PM CDTTornado WarningSHVFranklin, Red River44 min
Apr 4, 3:04 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston12 days
Apr 4, 3:13 PM CDTTornado WarningSHVSmith, Wood62 min
Apr 4, 3:20 PM CDTTornado WarningSHVRed River40 min
Apr 4, 3:27 PM CDTTornado WarningSHVSmith, Wood33 min
Apr 4, 3:27 PM CDTTornado WarningSHVRed River63 min
Apr 4, 3:34 PM CDTTornado WarningSHVFranklin, Red River, Titus41 min
Apr 4, 3:53 PM CDTTornado WarningSHVBowie, Franklin, Red River, Titus52 min
Apr 4, 3:56 PM CDTTornado WarningSHVSmith, Upshur, Wood49 min
Apr 4, 4:03 PM CDTFlash Flood WarningSHVFranklin, Red River, Titus3 hr
Apr 4, 4:09 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Apr 4, 4:37 PM CDTTornado Warning Tornado observedSHVCamp, Marion, Morris, Titus, Upshur, Wood53 min
Apr 4, 5:16 PM CDTSpecial Weather StatementSHVSmith44 min
Apr 4, 5:28 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBowie, Camp, Cass, Morris, Red River, Titus and 1 more52 min
Apr 4, 5:43 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Titus, Upshur, Wood3 hr
Apr 4, 6:25 PM CDTSpecial Weather StatementSHVUpshur35 min
Apr 4, 6:37 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Marion, Morris, Upshur10 hr
Apr 4, 4:54 AM CDTSpecial Weather StatementSHVMcCurtain51 min
Apr 4, 4:00 PM CDTSevere Thunderstorm WarningSHVMcCurtain60 min
Apr 4, 4:16 PM CDTTornado WarningSHVMcCurtain44 min
Apr 4, 6:42 PM CDTSpecial Weather StatementSHVMcCurtain63 min

Nearby

Tornado Warnings in Arkansas, 2025Tornado Warnings in Texas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.